TITLE

Risperidone overdose

PUB. DATE
May 2012
SOURCE
Reactions Weekly;5/19/2012, Issue 1402, p39
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a 2.5-year-old boy who developed neuroleptic malignant syndrome after an accidental risperidone overdose.
ACCESSION #
76623381

 

Related Articles

  • Paliperidone/risperidone.  // Reactions Weekly;6/9/2012, Issue 1405, p28 

    The article describes the case of a 32-year-old man with schizoaffective disorder who developed neuroleptic malignant syndrome (NMS) when his medications were switched between risperidone and paliperidone.

  • Risperidone.  // Reactions Weekly;5/5/2012, Issue 1400, p36 

    The article describes the case of a 34-year-old woman who developed neuroleptic malignant syndrome (NMS) while receiving risperidone for schizophrenia.

  • Risperidone.  // Reactions Weekly;3/19/2011, Issue 1343, p27 

    The article describes the case of an 80-year-old woman with major depressive disorder who developed neuroleptic malignant syndrome while undergoing risperidone therapy.

  • Risperidone.  // Reactions Weekly;Nov2014, Vol. 1527 Issue 1, p179 

    The article presents the case of a 17-year-old boy, who developed neuroleptic malignant syndrome (NMS) while treatment with risperidone.

  • Risperidone.  // Reactions Weekly;2/26/2011, Issue 1340, p35 

    The article describes the case of a 53-year-old man who developed neuroleptic malignant syndrome (NMS), rhabdomyolysis and pneumonia after receiving risperidone in addition to his treatment regimen.

  • Fluphenazine/risperidone interaction.  // Reactions Weekly;4/9/2011, Issue 1346, p20 

    The article describes the case of a 36-year-old woman who developed neuroleptic malignant syndrome (NMS) while under concomitant therapy with risperidone and fluphenazine for schizophrenia.

  • Iloperidone/risperidone.  // Reactions Weekly;8/31/2013, Issue 1467, p20 

    The article discusses the case report of a 37-year-old woman with paranoid schizophrenia who developed neuroleptic malignant syndrome (NMS) while receiving iloperidone.

  • Neuroleptic Malignant Syndrome Associated with Atypical Antipsychotic Drugs. Trollor, Julian N.; Xiaohua Chen; Sachdev, Perminder S. // CNS Drugs;2009, Vol. 23 Issue 6, p477 

    Neuroleptic malignant syndrome (NMS) is a rare but potentially severe idiosyncratic adverse reaction usually seen in the context of treatment with antipsychotic drugs. Although NMS is historically associated with the classic or 'typical' antipsychotic drugs, it is also a potential adverse effect...

  • Neuroleptic malignant syndrome in a patient with newly diagnosed schizoaffective disorder. Inal, Mehmet Turan // Internet Journal of Anesthesiology;2007, Vol. 13 Issue 3, p3 

    Neuroleptic malignant syndrome is a rare but fatal complication when using neuroleptic drugs. We report a case involving a 47-year-old woman with newly diagnosed schizoaffective disorder who presented with neuroleptic malignant syndrome after an increase in her neuroleptic dose.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics